# SDR P5CA2016120200303

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 67,885 hours, 11,334 cycles
- Engine: Ge CF680
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE NR 3 ENG OIL PRESSURE,  QUANTITY READ ZERO.  INSPECTED AND FOUND THAT OIL LEAK FROM THE NR 3 ENG MAIN FUEL PUMP DRAIN LINE. SERVICED THE OIL SYS AND CAPPED MAIN FUEL PUMP DRAIN LINE THEN NO OIL LEAK NOTED AND OIL QTY NORMAL AFTER ENG RUN CHECK IAW AMM 71-71-00/601. PERFORMED NR 3 ENG RUN CHECK AND OIL PRESSURE INDICATION CHECKED OK IAW AMM 79-32-00/501, AND AMM 71-00-00/501.
